# SDR ASAA2023013141747

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 70,334 hours, 28,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 ABC EMERGENCY AISLE LIGHT LENS COVER MISSING. GROUNDED - YES. REPLACED LENS, ROW 6 ABC, EMERGENCY AISLE LIGHT, REF B737-900 AMM 33-51-03.
